Hello, I’m Dewika, 24 years old lady. It has been almost 2 years of autoimmune RA, in the first 6 months of taking the drug, my autoimmune remission had a few months, and now it has relapsed for almost 6 months and there seems to be no signs of remission, even though I am always diligently taking medication. I took 2 types of drugs, namely: methylprenidsolone and diclofenac potassium. Recently, my stomach has been hurting after taking medication, plus nausea and frequent bowel movements, after I read, it turned out that the cause was methyl prenidsolone, besides that methyl made my face swollen (moonface) and gained weight (I’m usually 45-50kg, now already 54 kg) I am depressed because in addition to my stomach ache, my face is swollen, and my mood often drops. Can I ask for advice to reduce the swelling on my face and reduce the stomach ache I feel after taking methyl? Because I was very stressed and tired of my illness. That is all and thank you..